She has left temporal lobe epilepsy. Side effects are rough so far. Tons of tingling in hands and feet whenever she touches things, but gets tingling mildly in mouth and lips when talking alot, and gets it badly in mouth and lips when she eats anything she has to chew. This is really the unbearable side effect since it makes her feel like her mouth is going to swell. Worst of all she dosnt feel the medicine Is slowing down her brain at all and has to take far more Ativan to prevent the auras she gets than she has taken for a while. It's only been four days (100mg morn and night) but is the tingling in the mouth a common side effect and does Topamax not seem to work at all at first for some people, or should she feel it hleping to prevent the seizure activity right away? Her target dose is 200 mg twice a day which she will start in a few days. By the way she has taken kepra and trileptal and both worked to stop seizure activity from day 1 but she sadly developed medical rashes to both.